# SDR UPS99829964

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1, SEAT TRACK AT STA 870, BL O.O CORR DOT E560.  REMOVED CORROSION IAW DC8 SRM 51-1-8 NOT WITHIN LIMITS IAW DC8 SRM 5 3-2-3.  REMOVED DAMAGED SECTION OF TRACK STA 850-890 IAW DC8 SRM 53- 2-3.  INSTALLED NEW TRACK SECTION IAW DC8 SRM 53-2-3.
